Aa
A
A
A
Close
Miscarriages Community
5.36k Members
Avatar universal

Possible Miscarriage on While BC?

For a month and a half I was on the birth control LoSeasonique, on June 6th I switched to LoEstrin, but when I switched birth controls I didn't stop the LoSeasonique and have a period, then start the LoEstrin, I just immediately started the LoEstrin. I had previously been on LoEstrin and while on it before I had no problems with it, no spotting, cramping and extremely light periods.
On June 10th I had unprotected sex. Within the next few weeks, especially last week, I began to feel extremely nauseous during the day, I was tired, moody, I was having mild cramps/back (almost on my side) aches, and was constantly urinating, and then around June 23rd I began having a dark brown/red bleeding. It was lighter than a period, but heavier than spotting (it was constant) and then I noticed that there were a few large clots/clumps.
I just reached the end of my LoEstrin pill packet today, so will start a pill-period, but I have been bleeding for a week now (but it is getting lighter/less painful). I took a pregnancy test just to be sure, which came back negative, but is it possible that I had a miscarriage that early on and at only 19?
1 Responses
Avatar universal
Sounds like it's due to the hormones and the switching of the birth controls. You really should never switch in between packs. But if your concerned, then i suggest to see your doctor then.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.